Asymptotic Behaviors of Solutions of Second Order Differential Equations

K. Nishihara

    研究成果: Article

    8 引用 (Scopus)
    元の言語English
    ページ(範囲)424-441
    ページ数18
    ジャーナルJournal of Mathematical Analysis and Applications
    189
    発行部数2
    DOI
    出版物ステータスPublished - 1995 1 15

    ASJC Scopus subject areas

    • Applied Mathematics
    • Analysis

    これを引用

    Asymptotic Behaviors of Solutions of Second Order Differential Equations. / Nishihara, K.

    :: Journal of Mathematical Analysis and Applications, 巻 189, 番号 2, 15.01.1995, p. 424-441.

    研究成果: Article

    @article{b8d2bd270b264767a92ed96240daec87,
    title = "Asymptotic Behaviors of Solutions of Second Order Differential Equations",
    author = "K. Nishihara",
    year = "1995",
    month = "1",
    day = "15",
    doi = "10.1006/jmaa.1995.1028",
    language = "English",
    volume = "189",
    pages = "424--441",
    journal = "Journal of Mathematical Analysis and Applications",
    issn = "0022-247X",
    publisher = "Academic Press Inc.",
    number = "2",

    }

    TY - JOUR

    T1 - Asymptotic Behaviors of Solutions of Second Order Differential Equations

    AU - Nishihara, K.

    PY - 1995/1/15

    Y1 - 1995/1/15

    UR - http://www.scopus.com/inward/record.url?scp=0001019420&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0001019420&partnerID=8YFLogxK

    U2 - 10.1006/jmaa.1995.1028

    DO - 10.1006/jmaa.1995.1028

    M3 - Article

    AN - SCOPUS:0001019420

    VL - 189

    SP - 424

    EP - 441

    JO - Journal of Mathematical Analysis and Applications

    JF - Journal of Mathematical Analysis and Applications

    SN - 0022-247X

    IS - 2

    ER -